Alert archive / Ohio / Special Marine Warnings in 2021
Special Marine Warning 10, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at Jun 20, 2021, 10:54 PM EDT. It was in force for 96 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2021, 10:54 PM EDT (02:54 UTC)
- Expired
- Jun 21, 2021, 12:30 AM EDT
- In force
- 96 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 34.0 mph
The radar
The Buffalo radar (KBUF), 135 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
063
WHUS51 KCLE 210254
SMWCLE
LEZ148-149-168-169-210430-
/O.NEW.KCLE.MA.W.0010.210621T0254Z-210621T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Cleveland OH
1054 PM EDT Sun Jun 20 2021
The National Weather Service in Cleveland has issued a
* Special Marine Warning for...
Nearshore and Open waters from Geneva-on-the-lake OH to Ripley
NY...
* Until 1230 AM EDT.
* At 1053 PM EDT, a strong thunderstorm was located 7 nm northwest
of Conneaut, moving northeast at 25 knots. An additional strong
thunderstorm was located over Erie, moving northeast at 25 knots.
HAZARD...Wind gusts 34 knots or greater and small hail.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* Locations impacted include...
Erie and Conneaut.
LAT...LON 4226 7976 4192 8061 4204 8080 4229 8072
4239 8009 4246 7992 4247 7985 4235 7982
4228 7974
TIME...MOT...LOC 0253Z 218DEG 27KT 4205 8064
HAIL...<.75IN
WIND...>34KTS
$$
Campbell3 follow-up statements
092
FZUS71 KCLE 210345
MWSCLE
Marine Weather Statement
National Weather Service Cleveland OH
1145 PM EDT Sun Jun 20 2021
LEZ148-168-210355-
/O.CAN.KCLE.MA.W.0010.000000T0000Z-210621T0430Z/
1145 PM EDT Sun Jun 20 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Nearshore and Open waters from Geneva-on-the-lake OH to Conneaut
OH...
The thunderstorm has moved out of the warned area and no longer
poses a significant threat to boaters.
LAT...LON 4226 7976 4208 8022 4233 8050 4239 8009
4246 7990 4247 7985 4235 7982 4228 7974
TIME...MOT...LOC 0345Z 235DEG 30KT 4227 8009
$$
LEZ149-169-210430-
/O.CON.KCLE.MA.W.0010.000000T0000Z-210621T0430Z/
1145 PM EDT Sun Jun 20 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT...
For the following areas...
Nearshore waters from Conneaut OH to Ripley NY...
Open waters from Conneaut OH to Ripley NY...
At 1145 PM EDT, a strong thunderstorm was located 8 nm north of Erie,
moving northeast at 30 knots.
HAZARD...Wind gusts 34 knots or greater and small hail.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Erie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
&&
LAT...LON 4226 7976 4208 8022 4233 8050 4239 8009
4246 7990 4247 7985 4235 7982 4228 7974
TIME...MOT...LOC 0345Z 235DEG 30KT 4227 8009
HAIL...<.75IN
WIND...>34KTS
$$
Campbell047
FZUS71 KCLE 210407
MWSCLE
Marine Weather Statement
National Weather Service Cleveland OH
1207 AM EDT Mon Jun 21 2021
LEZ149-169-210430-
/O.CON.KCLE.MA.W.0010.000000T0000Z-210621T0430Z/
1207 AM EDT Mon Jun 21 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT...
For the following areas...
Nearshore waters from Conneaut OH to Ripley NY...
Open waters from Conneaut OH to Ripley NY...
At 1207 AM EDT, a strong thunderstorm was located 10 nm northwest of
Ripley, or 16 nm northeast of Erie, moving northeast at 25 knots.
HAZARD...Wind gusts 34 knots or greater and small hail.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
The strong thunderstorm will remain over mainly open waters.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
&&
LAT...LON 4227 7975 4227 7976 4226 7976 4215 8005
4237 8019 4239 8009 4246 7990 4247 7985
4235 7982 4228 7974
TIME...MOT...LOC 0407Z 221DEG 27KT 4237 7992
HAIL...<.75IN
WIND...>34KTS
$$
Campbell366
FZUS71 KCLE 210420
MWSCLE
Marine Weather Statement
National Weather Service Cleveland OH
1220 AM EDT Mon Jun 21 2021
LEZ149-169-210430-
/O.EXP.KCLE.MA.W.0010.000000T0000Z-210621T0430Z/
1220 AM EDT Mon Jun 21 2021
...THE SPECIAL MARINE WARNING WILL EXPIRE AT 1230 AM EDT...
The affected areas were...
Nearshore waters from Conneaut OH to Ripley NY...
Open waters from Conneaut OH to Ripley NY...
The thunderstorm has moved out of the area and no longer poses a
significant threat to boaters.
LAT...LON 4227 7975 4227 7976 4226 7976 4215 8005
4237 8019 4239 8009 4246 7990 4247 7985
4235 7982 4228 7974
TIME...MOT...LOC 0420Z 218DEG 27KT 4243 7985
$$
CampbellWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Jun 20, 9:32 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 20, 9:32 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
932 PM EDT Sun Jun 20 2021
.SYNOPSIS...
A stationary front was located from Lake Ontario to the north
shore of Lake Erie westward to south of Chicago this afternoon.
Low pressure will develop and strengthen over the Midwest
before moving northeastward across Ontario tonight. This low
will move northeast race into Quebec on Monday with a strong
cold front crossing the region. High pressure will arrive in the
wake of the cold front for the middle of next week.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
930 pm update...
Severe Thunderstorm Watch continues for the northwestern
portion of the CWA until 1 am EDT. We do expect strong to
severe convection to impact portions of northwest Ohio into the
western portions of Lake Erie through the late evening hours
with the main hazard being damaging wind gusts up to 70 mph and
large hail. The isolated tornado threat is low but not zero.
Previous update...
Humid airmass in place across the region to the south of a
stationary front that was located from Lake Ontario to the north
shore of Lake Erie westward to south of Chicago. Convergence
along a lake breeze will also assist in producing thunderstorms
through the afternoon with outflow boundaries moving them around
into the evening.
For later in the evening into the overnight our attention will
shift to the convection that is currently moving into western
Illinois. This convection will ride near the stationary boundary
as an MCS and may begin to impact NW OH shortly after sunset.
Strong to severe winds will be possible with the leading edge
of the MCS. There is some uncertainty after midnight if the
convection will lift into MI and southern Ontario or race
across northern Ohio. For now we have gone with most of the
convection lifting to the northwest of the CWA and adjust from
there. We will also have to monitor for some locally heavy
rainfall where we get any training with the MCS. Lows tonight in
the 60's to lower 70's
The boundary from the MCS and a cold front will move across the
region from west to east on Monday. There should be a new round
of convection that develops along one of the boundaries or
maybe even both as we move toward Monday evening. Strong to
severe convection will once again be possible until we can push
the humid airmass east of the area. Locally heavy rainfall will
again be possible. Highs on Monday will rang from the upper 70's
west to the mid 80's east.
Models are hinting that the frontal boundary may slow late
Monday afternoon into the evening with another ripple of low
pressure moving northward along it. So will keep some higher
POP's across the eastern CWA until around 06Z Tuesday. The cold
front should finally get another good push eastward through
sunrise on Tuesday. It will be cooler and drier in the wake of
the front with lows in the upper 40's to mid 50's.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Upper-level trough will be making its way east across the Great
Lakes region with the lowest 500mb temperatures over the local area
Tuesday night. High pressure at the surface will move east across
the Ohio Valley Tuesday and Wednesday, and located near the mid-
Atlantic region by Wednesday night. The airmass with this system
will be unusually cold with temperatures 10 to 15 degrees below
normal with highs in 60s Tuesday afternoon. Southerly winds on the
backside of the high should result in slight temperature recovery on
Wednesday with highs back into the 70s.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
After a brief stint of ridging aloft Thursday, a shortwave trough
moves east across the upper Midwest and southern Great Lakes by
Friday. Return flow ahead of this shortwave and large scale trough
should result in increased moisture to the region with increasing
chances of precipitation Friday through the weekend. Model ensemble
average has the best chance for precipitation on Saturday. Near
normal temperatures are expected through the weekend.
&&
.AVIATION /00Z Monday THROUGH Friday/...
The main challenges and concerns with aviation will be the
threat of scattered strong to severe convection this evening
into the overnight hours, especially impacting TAF sites like
TOL, FDY, and possibly CLE. VFR conditions will be expected
tonight outside of heavier showers and convection impacting
airports. There will likely be brief MVFR to IFR drops in
visibilities with TSRA and have mentioned the best timing in
TEMPO groups throughout the rest of the night. Any strong to
severe convection to impact airports will potentially have hail
and damaging wind gusts up to 50 knots or more. Lingering -SHRA
will be around through the night through early Monday morning.
Outside of organized convection, winds will be south-
southwesterly around 10 knots overnight shifting from the
southwest by morning and increasing. Southwest winds will
increase to 15 knots with gusts up to 25 knots by Monday morning
for most TAF sites. A stronger cold front will move through
midday or early afternoon Monday with a wind shift from the west
to west-northwest 15 knots gusts up to 25 knots or more. There
could be another round of strong convection potentially with the
frontal passage on Monday mainly impacting terminals across
northeast Ohio and northwest PA around midday or early
afternoon.
Outlook...Non-VFR conditions possible in showers late Thursday
night.
&&
.MARINE...
South to southwest winds will begin to increase tonight to around 20
knots by Monday morning. West winds of around 15 to 25 knots will
continue through the day, which will veer to out of the northwest
with the frontal passage. northwest winds will be 20 to 25 knots
through Monday evening and early Monday night before rapidly
diminishing to 15 knots or less by early Tuesday morning. A Small
Craft Advisory will be issued for the entire Lake Erie nearshore
Monday morning through early Tuesday morning.
High pressure will build east across the Ohio Valley on Tuesday and
Wednesday, moving off to the New England coast by Thursday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement from 5 AM EDT Monday through late
Monday night for OHZ003-007-009>012-089.
PA...Beach Hazards Statement from 5 AM EDT Monday through late
Monday night for PAZ001.
MARINE...Small Craft Advisory from 5 AM Monday to 6 AM EDT Tuesday for
LEZ142>149.
&&
SYNOPSIS...MM
NEAR TERM...Griffin/MM
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Griffin
MARINE...SaundersHazardous weather outlook, Jun 20, 6:16 PM EDT, 4 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 616 PM EDT Sun Jun 20 2021 OHZ003-007-009-010-212230- Lucas-Ottawa-Erie-Lorain- 616 PM EDT Sun Jun 20 2021 ...SEVERE THUNDERSTORM WATCH 295 IN EFFECT UNTIL 1 AM EDT MONDAY... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 5 AM EDT MONDAY THROUGH LATE MONDAY NIGHT... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ142>145-162>165-OHZ006-008-017>019-027-028-212230- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border-Wood-Sandusky-Hancock-Seneca-Huron-Wyandot-Crawford- 616 PM EDT Sun Jun 20 2021 ...SEVERE THUNDERSTORM WATCH 295 IN EFFECT UNTIL 1 AM EDT MONDAY... This Hazardous Weather Outlook is for Lake Erie, north central Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ061-146>149-166>169-OHZ013-014-020>023-029>033-036>038-047-PAZ002- 003-212230- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Avon Point to Willowick OH-Willowick to Geneva-on- the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Geauga-Ashtabula Inland-Medina-Summit-Portage- Trumbull-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes- Knox-Southern Erie-Crawford- 616 PM EDT Sun Jun 20 2021 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ011-012-089-PAZ001-212230- Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 616 PM EDT Sun Jun 20 2021 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 5 AM EDT MONDAY THROUGH LATE MONDAY NIGHT... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 20, 8:03 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
803 PM EDT SUN JUN 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND DMG 5 NE CORTLAND 41.39N 80.67W
06/20/2021 TRUMBULL OH 911 CALL CENTER
SEVERAL REPORTS OF TREES DOWN AROUND
JOHNSTON AND FOWLER, INCLUDING A TREE DOWN
ON WIRES ON OH-193 IN JOHNSTON. TIME
ESTIMATED VIA RADAR.
&&
ANMSpecial weather statement, Jun 20, 8:59 PM EDT, 1 hour 55 minutes before
Special Weather Statement National Weather Service Cleveland OH 859 PM EDT Sun Jun 20 2021 OHZ003-210115- Lucas- 859 PM EDT Sun Jun 20 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LUCAS COUNTY... At 858 PM EDT, a strong thunderstorm was located over Sylvania, or 7 miles northwest of Toledo, moving northeast at 20 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Toledo, Sylvania, Holland, Ottawa Hills and Berkey. If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Severe Thunderstorm Watch remains in effect until 100 AM EDT for northwestern Ohio. LAT...LON 4173 8345 4171 8347 4158 8371 4172 8384 TIME...MOT...LOC 0058Z 233DEG 19KT 4171 8371 Sefcovic
Special weather statement, Jun 20, 9:34 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Cleveland OH
934 PM EDT Sun Jun 20 2021
OHZ003-210215-
Lucas-
934 PM EDT Sun Jun 20 2021
...A STRONG THUNDERSTORM WILL AFFECT LUCAS COUNTY...
At 933 PM EDT, a strong thunderstorm was located near Holland, or
near Swanton, moving northeast at 40 mph.
Wind gusts of 50 to 55 mph and half inch hail are possible with this
storm.
Locations impacted include...
Toledo, Swanton, Perrysburg, Oregon, Sylvania, Waterville, Northwood,
Whitehouse, Holland, Maumee, Ottawa Hills, Harbor View and Neapolis.
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4163 8388 4172 8375 4173 8346 4173 8345
4172 8347 4169 8343 4169 8335 4171 8334
4169 8331 4161 8344 4162 8357 4157 8362
4153 8371 4149 8371 4146 8375 4142 8388
TIME...MOT...LOC 0133Z 231DEG 37KT 4158 8377
SefcovicLocal storm report, Jun 20, 9:45 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
945 PM EDT SUN JUN 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM MARINE TSTM WIND 9 ENE OREGON 41.70N 83.26W
06/20/2021 M52 MPH LEZ142 OH C-MAN STATION
NDBC STATION TWCO1 8 ENE OREGON.
&&
ANMSpecial weather statement, Jun 20, 10:45 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1045 PM EDT Sun Jun 20 2021
PAZ001-002-210330-
Northern Erie-Southern Erie-
1045 PM EDT Sun Jun 20 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ERIE COUNTY...
At 1044 PM EDT, a strong thunderstorm was located over Girard, or 13
miles southwest of Erie, moving northeast at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Erie, Edinboro, Girard, Waterford, Albion, Wattsburg, Northwest
Harborcreek, Lawrence Park, Wesleyville, Lake City, Cranesville,
Platea, McKean, Northwest Harborcr and Avonia.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4198 7979 4184 8028 4185 8035 4199 8047
4204 8031 4212 8013 4213 8015 4213 8012
4214 8009 4215 8011 4214 8014 4217 8012
4217 8008 4215 8010 4214 8008 4218 7998
TIME...MOT...LOC 0244Z 233DEG 26KT 4199 8027
CampbellLocal storm report, Jun 20, 10:49 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1049 PM EDT SUN JUN 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM MARINE TSTM WIND 9 ENE OREGON 41.70N 83.26W
06/20/2021 M51 MPH LEZ142 OH C-MAN STATION
NDBC STATION TWCO1 8 ENE OREGON.
&&
ANMThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:59 PM EDT | Special Weather Statement | CLE | Lucas | 16 min |
| Jun 20, 9:18 PM EDT | Special Marine Warning | CLE | 70 min | |
| Jun 20, 9:34 PM EDT | Special Weather Statement | CLE | Lucas | 41 min |
| Jun 20, 10:02 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 46 min |
| Jun 20, 10:44 PM EDT | Special Marine Warning | CLE | 46 min | |
| Jun 20, 11:03 PM EDT | Special Marine Warning | CLE | 87 min | |
| Jun 20, 11:52 PM EDT | Special Marine Warning | CLE | 113 min | |
| Jun 21, 12:18 AM EDT | Special Weather Statement | CLE | Lucas | 42 min |
| Jun 21, 12:40 AM EDT | Special Weather Statement | CLE | Ottawa | 50 min |
| Jun 21, 1:37 AM EDT | Special Marine Warning | CLE | 113 min | |
| Jun 21, 2:19 AM EDT | Special Marine Warning | CLE | 116 min | |
| Jun 21, 3:52 AM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 68 min |
| Jun 21, 4:03 AM EDT | Special Marine Warning | CLE | 86 min | |
| Jun 21, 4:17 AM EDT | Special Weather Statement | CLE | Hancock, Wood | 43 min |
| Jun 21, 4:57 AM EDT | Special Weather Statement | CLE | Erie, Hancock, Huron, Sandusky, Seneca, Wyandot | 63 min |
| Jun 21, 5:05 AM EDT | Special Marine Warning | CLE | 115 min | |
| Jun 21, 5:17 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Sandusky, Seneca | 43 min |
| Jun 21, 5:38 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 67 min |
| Jun 21, 6:14 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 21, 6:26 AM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 49 min |
| Jun 21, 6:29 AM EDT | Special Weather Statement | CLE | Ashland, Medina, Portage, Summit, Wayne | 31 min |
| Jun 21, 6:43 AM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Summit | 47 min |
| Jun 21, 6:51 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 54 min |
| Jun 21, 7:02 AM EDT | Special Weather Statement | CLE | Stark | 43 min |
| Jun 21, 7:31 AM EDT | Special Weather Statement | CLE | Mahoning | 44 min |
| Jun 21, 9:52 AM EDT | Special Weather Statement | CLE | Stark | 23 min |
| Jun 21, 10:12 AM EDT | Special Weather Statement | CLE | Mahoning | 48 min |
| Jun 21, 11:47 AM EDT | Special Weather Statement | CLE | Cuyahoga | 43 min |
| Jun 21, 11:51 AM EDT | Special Weather Statement | CLE | Ashland, Richland | 39 min |
| Jun 21, 12:13 PM EDT | Special Weather Statement | CLE | Geauga, Lake | 47 min |
| Jun 21, 12:17 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Richland, Wayne | 43 min |
| Jun 21, 12:43 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Medina, Portage, Stark, Summit | 47 min |
| Jun 21, 12:48 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Trumbull | 57 min |
| Jun 21, 12:52 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 34 min |
| Jun 21, 1:09 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark, Trumbull | 54 min |
| Jun 21, 1:15 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 60 min |
| Jun 21, 1:20 PM EDT | Areal Flood Advisory | CLE | Ashtabula | 5 hr |
| Jun 21, 1:31 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 29 min |
| Jun 20, 10:45 PM EDT | Special Weather Statement | CLE | Erie | 45 min |
| Jun 20, 11:19 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 26 min |
| Jun 21, 3:09 AM EDT | Special Weather Statement | CLE | Erie | 66 min |
| Jun 21, 7:40 AM EDT | Special Weather Statement | CLE | Crawford, Erie | 35 min |
| Jun 21, 1:53 PM EDT | Areal Flood Advisory | CLE | Crawford | 5 hr |
| Jun 21, 2:06 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 54 min |
Nearby
Special Marine Warnings in Ohio, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.